RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ural'tseva, Nina Nikolaevna

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 55

Number of views:
This page:4372
Abstract pages:17566
Full texts:8688
References:545
Professor
Doctor of physico-mathematical sciences (1964)
E-mail:
Website: http://www.math.spbu.ru/mathphys/staff/NNU/cv_nnu.html, http://www.spbu.ru/faces/medal/math/uralceva
   
Main publications:
  • bolee 100 nauchnykh rabot, v t. ch. knigi i uchebnye posobiya

http://www.mathnet.ru/eng/person8697
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195589

Publications in Math-Net.Ru
2013
1. D. E. Apushkinskaya, N. N. Uraltseva, “Uniform estimates near the initial state for solutions of the two-phase parabolic problem”, Algebra i Analiz, 25:2 (2013),  63–74  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 195–203  isi  scopus
2011
2. A. I. Nazarov, N. N. Uraltseva, “The Harnack inequality and related properties for solutions to elliptic and parabolic equations with divergence-free lower-order coefficients”, Algebra i Analiz, 23:1 (2011),  136–168  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 93–115  isi  scopus
2003
3. D. E. Apushkinskaya, N. N. Ural'tseva, H. Shahgholian, “On the Lipschitz property of the free boundary in a parabolic problem with obstacle”, Algebra i Analiz, 15:3 (2003),  78–103  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:3 (2004), 375–391
2002
4. D. E. Apushkinskaya, N. N. Ural'tseva, H. Shahgholian, “On the global solutions of the parabolic obstacle problem”, Algebra i Analiz, 14:1 (2002),  3–25  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:1 (2003), 1–17
2000
5. N. N. Ural'tseva, “Contact of a free boundary with a fixed boundary”, Mat. Sb., 191:2 (2000),  165–173  mathnet  mathscinet  zmath; Sb. Math., 191:2 (2000), 307–315  isi  scopus
6. D. E. Apushkinskaya, H. Shahgholian, N. N. Ural'tseva, “Boundary estimates for solutions to the parabolic free boundary problem”, Zap. Nauchn. Sem. POMI, 271 (2000),  39–55  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:6 (2003), 2720–2730
1997
7. N. N. Ural'tseva, “On properties of the free boundary in the neighborhood of contact with the given boundary”, Zap. Nauchn. Sem. POMI, 249 (1997),  303–312  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:5 (2000), 3570–3576
1996
8. N. N. Ural'tseva, “$C^1$ regularity of the boundary of a noncoincident set in a problem with an obstacle”, Algebra i Analiz, 8:2 (1996),  205–221  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:2 (1997), 241–253
1995
9. D. E. Apushkinskaya, N. N. Uraltseva, “On the behavior of free boundaries near the boundary of the domain”, Zap. Nauchn. Sem. POMI, 221 (1995),  5–19  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3267–3276
1994
10. N. N. Ural'tseva, “Surfaces with inclination-dependent mean curvature”, Algebra i Analiz, 6:3 (1994),  231–241  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 665–674
11. O. A. Ladyzhenskaya, N. N. Uraltseva, “Local estimates of the gradients of solution to a simplest regularisation for some class of nonuniformly elliptic”, Zap. Nauchn. Sem. POMI, 213 (1994),  75–92  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 84:1 (1997), 862–872
1992
12. A. I. Nazarov, N. N. Uraltseva, “Oblique Boundary Value Problem for Quasilinear Parabolic Equation”, Zap. Nauchn. Sem. POMI, 200 (1992),  118–131  mathnet  mathscinet  zmath; J. Math. Sci., 77:3 (1995), 3212–3220
1991
13. N. N. Uraltseva, “Nonlinear oblique boundary value problem for parabolic equations”, Zap. Nauchn. Sem. LOMI, 188 (1991),  143–158  mathnet  mathscinet  zmath; J. Math. Sci., 70:3 (1994), 1817–1827
1989
14. A. A. Arkhipova, N. N. Uraltseva, “On the existence of smooth solutions for parabolic sistems with convex constraints on the boundary”, Zap. Nauchn. Sem. LOMI, 171 (1989),  5–11  mathnet  mathscinet  zmath; J. Soviet Math., 56:2 (1991), 2281–2285
1988
15. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Estimates on the boundary of the domain of first derivatives of functions satisfying an elliptic or a parabolic inequality”, Trudy Mat. Inst. Steklov., 179 (1988),  102–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 179 (1989), 109–135
16. A. A. Arkhipova, N. N. Ural'tseva, “Regularity of the solution of a problem with a two-sided limit on a boundary for elliptic and parabolic equations”, Trudy Mat. Inst. Steklov., 179 (1988),  5–22  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 179 (1989), 1–19
1987
17. N. N. Ural'tseva, “Regularity of solutions of variational inequalities”, Uspekhi Mat. Nauk, 42:6(258) (1987),  151–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 191–219  isi
18. A. A. Arkhipova, N. N. Ural'tseva, “Best possible smoothness of solutions of variational inequalities in the case of convex constraints on the boundary of the domain”, Zap. Nauchn. Sem. LOMI, 163 (1987),  5–16  mathnet  zmath
1986
19. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A survey of results on the solubility of boundary-value problems for second-order uniformly elliptic and parabolic quasi-linear equations having unbounded singularities”, Uspekhi Mat. Nauk, 41:5(251) (1986),  59–83  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 1–31  isi
20. A. A. Arkhipova, N. N. Ural'tseva, “The regularity of solutions of diagonal elliptic systems under boundary convex constraints”, Zap. Nauchn. Sem. LOMI, 152 (1986),  5–17  mathnet  zmath
1985
21. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Solvability of the first boundary value problem for quasilinear elliptic and parabolic equations in the presence of singularities”, Dokl. Akad. Nauk SSSR, 281:2 (1985),  275–279  mathnet  mathscinet  zmath
22. N. N. Ural'tseva, “Hölder continuity of gradients of solutions of parabolic equations with boundary conditions of Signorini type”, Dokl. Akad. Nauk SSSR, 280:3 (1985),  563–565  mathnet  mathscinet  zmath
23. A. I. Nazarov, N. N. Ural'tseva, “Convex-monotonous bulls and an estimate of Biaximum for solutions of the parabolic equation”, Zap. Nauchn. Sem. LOMI, 147 (1985),  95–109  mathnet  mathscinet  zmath
24. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Estimates of Holder constants for functions satisfying a uniformly elliptic or uniformly parabolic quasilinear inequality with unbounded coefficients”, Zap. Nauchn. Sem. LOMI, 147 (1985),  72–94  mathnet  mathscinet  zmath
1984
25. O. A. Ladyzhenskaya, N. N. Ural'tseva, “On estimates of $\max|u_x|$ for solutions of quasilinear elliptic and parabolic equations of the general type and on some existence theorems”, Zap. Nauchn. Sem. LOMI, 138 (1984),  90–107  mathnet  mathscinet  zmath
1982
26. N. N. Ural'tseva, “Estimates for the maxima of the moduli of the gradients for solutions of capillarity problems”, Zap. Nauchn. Sem. LOMI, 115 (1982),  274–284  mathnet  mathscinet  zmath; J. Soviet Math., 28:5 (1985), 806–813
1980
27. O. A. Ladyzhenskaya, N. N. Ural'tseva, “An estimate of the Hölder norm of solutions of quasilinear general elliptic equations of the second order”, Zap. Nauchn. Sem. LOMI, 96 (1980),  161–168  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 762–768
1972
28. N. N. Ural'tseva, “On the regularity of solutions of variational inequalities”, Zap. Nauchn. Sem. LOMI, 27 (1972),  211–219  mathnet  mathscinet  zmath
1971
29. N. N. Ural'tseva, “Nonlinear boundary value problems for equations of minimal surface type”, Trudy Mat. Inst. Steklov., 116 (1971),  217–226  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 116 (1971), 227–237
1969
30. V. Ya. Rivkind, N. N. Ural'tseva, “A priori estimates for quasilinear parabolic equations with discontinuous coefficients and their application in approximation methods”, Dokl. Akad. Nauk SSSR, 185:2 (1969),  271–274  mathnet  mathscinet  zmath
31. N. N. Ural'tseva, “Non-selfadjointness in $L_2(R^n)$ of an elliptic operator with increasing coefficients”, Zap. Nauchn. Sem. LOMI, 14 (1969),  288–294  mathnet  mathscinet  zmath
32. V. Ya. Rivkind, N. N. Ural'tseva, “The solvability of the diffraction problems for quasilinear parabolic equations”, Zap. Nauchn. Sem. LOMI, 14 (1969),  191–199  mathnet  mathscinet  zmath
33. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Gloval estimates of the gradient of solutions of quasilinear elliptic and parabolic equations”, Zap. Nauchn. Sem. LOMI, 14 (1969),  127–155  mathnet  mathscinet  zmath
1968
34. O. A. Ladyzhenskaya, N. N. Ural'tseva, “On some classes of nonuniformly elliptic equations”, Zap. Nauchn. Sem. LOMI, 11 (1968),  129–149  mathnet  mathscinet  zmath
35. N. N. Ural'tseva, “Degenerating quasilinear systems of elliptic type”, Zap. Nauchn. Sem. LOMI, 7 (1968),  184–222  mathnet  mathscinet  zmath
1967
36. N. N. Ural'tseva, “On impossibility of $W_q^2$-estimates for the elliptic equations in several variables with discontinuous coefficients”, Zap. Nauchn. Sem. LOMI, 5 (1967),  250–254  mathnet  mathscinet  zmath
37. O. A. Ladyzhenskaya, N. N. Ural'tseva, “On some classes of nonuniform elliptic equations”, Zap. Nauchn. Sem. LOMI, 5 (1967),  186–191  mathnet  mathscinet  zmath
1966
38. A. V. Ivanov, O. A. Ladyzhenskaya, A. L. Treskunov, N. N. Ural'tseva, “Certain properties of generalized solutions of parabolic equations of the second order”, Dokl. Akad. Nauk SSSR, 168:1 (1966),  17–20  mathnet  mathscinet  zmath
39. O. A. Ladyzhenskaya, V. Ya. Rivkind, N. N. Ural'tseva, “The classical solvability of diffraction problems”, Trudy Mat. Inst. Steklov., 92 (1966),  116–146  mathnet  mathscinet  zmath
40. A. V. Ivanov, O. A. Ladyzhenskaya, A. L. Treskunov, N. N. Ural'tseva, “Generalized solutions of parabolic equations of second order”, Trudy Mat. Inst. Steklov., 92 (1966),  57–92  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 92 (1966), 63–104
1964
41. O. A. Ladyzhenskaya, V. Ya. Rivkind, N. N. Ural'tseva, “Classical solvability of diffraction problems for equations of elliptic and parabolic types”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  513–515  mathnet  mathscinet  zmath
42. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Hölder continuity of solutions and their derivatives for linear and quasi-linear equations of elliptic and parabolic type”, Dokl. Akad. Nauk SSSR, 155:6 (1964),  1258–1261  mathnet  mathscinet  zmath
43. O. A. Ladyzhenskaya, N. N. Ural'tseva, “On the Hölder continuity of the solutions and the derivatives of linear and quasi-linear equations of elliptic and parabolic types”, Trudy Mat. Inst. Steklov., 73 (1964),  172–220  mathnet  mathscinet  zmath
1963
44. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Boundary-value problems for linear and quasi-linear equations and systems of parabolic type. III”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963),  161–240  mathnet  mathscinet  zmath
1962
45. N. N. Ural'tseva, “Boundary-value problems for quasi-linear elliptic equations and systems with principal part of divergence type”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  313–316  mathnet  mathscinet  zmath
46. O. A. Ladyzhenskaya, N. N. Ural'tseva, “The first boundary-value problem for quasi-linear second-order parabolic equations of general type”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  28–30  mathnet  mathscinet  zmath
47. N. N. Ural'tseva, “General second-order quasi-linear equations and certain classes of systems of equations of elliptic type”, Dokl. Akad. Nauk SSSR, 146:4 (1962),  778–781  mathnet  mathscinet
48. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Краевая задача для линейных и квазилинейных параболических уравнений. II”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962),  753–780  mathnet  mathscinet  zmath
49. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A boundary-value problem for linear and quasi-linear parabolic equations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962),  5–52  mathnet  mathscinet  zmath
1961
50. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Regularity of generalized solutions of quasilinear elliptic equations”, Dokl. Akad. Nauk SSSR, 140:1 (1961),  45–47  mathnet  mathscinet  zmath
51. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A boundary-value problem for linear and quasi-linear parabolic equations”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  544–547  mathnet  mathscinet  zmath
52. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Differential properties of bounded generalized solutions of multidimensional quasilinear elliptic equations and variational problems”, Dokl. Akad. Nauk SSSR, 138:1 (1961),  29–32  mathnet  mathscinet  zmath
53. O. A. Ladyzhenskaya, N. N. Ural'tseva, “Quasi-linear elliptic equations and variational problems with many independent variables”, Uspekhi Mat. Nauk, 16:1(97) (1961),  19–90  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:1 (1961), 17–91
1960
54. O. A. Ladyzhenskaya, N. N. Ural'tseva, “A variational problem for quasilinear elliptic equations with many independent variables”, Dokl. Akad. Nauk SSSR, 135:6 (1960),  1330–1333  mathnet  mathscinet  zmath
55. N. N. Ural'tseva, “Regularity of solutions of multidimensional elliptic equations and variational problems”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1206–1209  mathnet  mathscinet  zmath

2017
56. A. M. Vershik, E. D. Gluskin, V. A. Kozlov, A. A. Laptev, B. M. Makarov, B. S. Mityagin, P. Nevai, G. V. Rozenblum, T. A. Suslina, N. N. Ural'tseva, D. R. Yafaev, “Mikhail Zakharovich Solomyak (obituary)”, Uspekhi Mat. Nauk, 72:5(437) (2017),  181–186  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 955–961  isi
2014
57. V. M. Babich, A. R. Its, V. A. Marchenko, L. A. Pastur, B. A. Plamenevskii, T. A. Suslina, L. D. Faddeev, A. A. Fedotov, N. N. Ural'tseva, “Vladimir Savel'evich Buslaev (obituary)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  163–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 153–158  isi
2010
58. V. M. Babich, V. S. Buslaev, A. M. Vershik, S. G. Gindikin, S. V. Kislyakov, A. A. Laptev, V. A. Marchenko, N. K. Nikol'skii, L. A. Pastur, B. A. Plamenevskii, M. Z. Solomyak, T. A. Suslina, N. N. Ural'tseva, L. D. Faddeev, V. P. Khavin, D. R. Yafaev, “Mikhail Shlemovich Birman (obituary)”, Uspekhi Mat. Nauk, 65:3(393) (2010),  185–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 569–575  isi
2008
59. I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Solonnikov's jubilee”, Zap. Nauchn. Sem. POMI, 362 (2008),  5–14  mathnet  zmath; J. Math. Sci. (N. Y.), 159:4 (2009), 385–390  scopus
2004
60. V. I. Arnol'd, M. Sh. Birman, A. M. Vershik, M. I. Vishik, I. M. Gel'fand, I. A. Ibragimov, V. P. Maslov, S. P. Novikov, G. A. Seregin, Ya. G. Sinai, M. Z. Solomyak, V. A. Solonnikov, N. N. Ural'tseva, L. D. Faddeev, “Olga Aleksandrovna Ladyzhenskaya (obituary)”, Uspekhi Mat. Nauk, 59:3(357) (2004),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 553–555  isi
2003
61. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Uspekhi Mat. Nauk, 58:2(350) (2003),  181–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 395–425  isi
62. I. V. Denisova, O. A. Ladyzhenskaya, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Vsevolod Alekseevich Solonnikov on the occasion of his jubilee”, Zap. Nauchn. Sem. POMI, 306 (2003),  7–15  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:4 (2005), 4775–4779
2002
63. A. A. Arkhipova, M. S. Birman, V. S. Buslaev, V. G. Osmolovskii, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, T. N. Shilkin, “To the jubillee of O. A. Ladyzhenskaya”, Zap. Nauchn. Sem. POMI, 288 (2002),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 123:6 (2004), 4523–4526
1983
64. A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev, “Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)”, Uspekhi Mat. Nauk, 38:5(233) (1983),  215–223  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 171–181  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020